# SDR SWAA086340

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 66,574 hours, 60,240 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6582764
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING REAR SPAR WEB CRACKED AT FWD MLG BEAM FITTING.  REPAIRED WEB PER PAE ER.
